Missouri, 2008

Tornadoes and Hail in Missouri, February 5, 2008

February 5, 2008 · NWS PAH · 10 events in 6 counties and zones

A deepening low pressure system moved northeast from Arkansas along a warm front that extended across southeast Missouri and southern Illinois. Surface dew points were in the upper 50's to lower 60's along and southeast of the warm front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$520,000
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PAH wrote it up.

A deepening low pressure system moved northeast from Arkansas along a warm front that extended across southeast Missouri and southern Illinois. Surface dew points were in the upper 50's to lower 60's along and southeast of the warm front. A strong upper level trough over the western Plains produced a strong southwest flow of 60 to 80 knots at 500 mb. Winds at 850 mb were south to southwest around 40 knots.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before the first event at Feb 5, 4:30 PM CST, 3 hours 1 minute earlier.

Area forecast discussion, Feb 5, 4:30 PM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
430 PM CST TUE FEB 5 2008

.DISCUSSION...
MAIN FORECAST CONCERN REVOLVES AROUND THE SEVERE POTENTIAL
TONIGHT. WE WILL BRIEFLY DISCUSS CHANCES FOR PRECIPITATION IN THE
EXTENDED AS WELL.

LATEST SURFACE ANALYSIS DEPICTS LOW PRESSURE OVER NORTHWEST
ARKANSAS WITH A QUASI-STATIONARY FRONT EXTENDING EAST FROM THE LOW
TO NEAR INTERSTATE 64 IN SOUTHERN ILLINOIS AND SOUTHWEST INDIANA.
IN THE UPPER LEVELS...A DEEP H25 TROUGH WAS SITUATED ACROSS THE
PLAINS WITH A STRONG 120+ KNOT SPEED MAX EJECTING NORTHEAST FROM
THE BASE OF THE TROUGH OVER TEXAS AND OKLAHOMA.

AS THIS SPEED MAX AND THE SURFACE LOW APPROACH THIS EVENING...
STRONG THUNDERSTORM DEVELOPMENT IS EXPECTED. STRONG BACKED WIND
PROFILES...RESULTING IN STRONG DEEP-LAYERED BULK SHEAR AND LOW-
LEVEL STORM RELATIVE HELICITY...WILL BE FAVORABLE FOR DISCRETE
SUPERCELLS OUT AHEAD OF THE APPROACHING LOW PRESSURE CENTER AND
COLD FRONT. LATEST TAMDAR SOUNDING OUT OF KPAH INDICATES A WEAK
CAPPING INVERSION JUST ABOVE H7 LIKELY INHIBITING THE DEVELOPMENT
OF CONVECTION AT THE MOMENT. AS LIFT INCREASES THIS EVENING AHEAD
OF THE APPROACHING SYSTEM...THIS CAP SHOULD ERODE BY 00Z. GIVEN
THE STRONG DYNAMICS AND IMPRESSIVE INSTABILITY FOR THIS TIME OF
YEAR...CELLS THAT DEVELOP OUT AHEAD OF THE COLD FRONT WILL BE
CAPABLE OF PRODUCING TORNADOES...LARGE HAIL...AND DAMAGING WINDS.
DEEP-LAYERED SHEAR VECTORS ORIENTED NEARLY PERPENDICULAR TO THE
LINE OF FORCING SUGGEST THE CELLS WILL HAVE A BROAD WARM SECTOR
TO TRAVERSE...THUS A FEW LONG-TRACK VIOLENT TORNADOES ARE EVEN
POSSIBLE THIS EVENING. REFER TO THE LATEST MESOSCALE DISCUSSIONS
FROM SPC FOR MORE DETAILS.

BOTH NAM AND RUC MODELS HAVE SLOWED THE PASSAGE OF THIS SYSTEM
CONSIDERABLY...AND AS A RESULT...THE SEVERE EVENT MAY STILL BE
ONGOING AT MIDNIGHT. AS BOUNDARY LAYER WINDS VEER TOWARDS MIDNIGHT
AND RESULT IN A MORE UNIDIRECTIONAL WIND PROFILE...THE MODE OF
CONVECTION WILL LIKELY TRANSITION TO MORE LINEAR IN NATURE.
HOWEVER..ENOUGH SHEAR WILL STILL BE PRESENT TO SUSTAIN EMBEDDED
SUPERCELLS CAPABLE OF PRODUCING ISOLATED TORNADOES. THE PRIMARY
CONCERN AFTER MIDNIGHT APPEARS TO BE DAMAGING WINDS...ESPECIALLY
EAST OF THE MISSISSIPPI RIVER.

MOST OF THE PRECIPITATION SHOULD BE EAST OF THE QUAD STATE AREA BY
12Z WEDNESDAY...BUT WE KEPT A SMALL CHANCE OF SHOWERS EAST OF THE
WABASH RIVER AND KENTUCKY LAKES REGION TO BETTER BLEND WITH
NEIGHBORING OFFICES. WHILE MOST OF THE WRAP-AROUND WINTRY
PRECIPITATION SHOULD REMAIN NORTH AND WEST OF OUR IMMEDIATE AREA
ON WEDNESDAY...SOME LIGHT SNOW SHOWERS COULD IMPACT NORTHERN
PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND THE
PENNYRILE REGION OF WESTERN KENTUCKY DURING THE AFTERNOON. NO
ACCUMULATION IS EXPECTED AT THIS TIME.

BEYOND WEDNESDAY...TWO MORE WEATHER SYSTEM WILL IMPACT THE
HEARTLAND THROUGH THE END OF THE WEEK...ONE LATE THURSDAY AND THE
OTHER LATE FRIDAY. WHILE A FEW SPRINKLES OR FLURRIES CANNOT BE
RULED OUT...DEEP MOISTURE LOOKS TO BE LACKING WITH BOTH OF THESE
SYSTEMS...SO WE DO NOT HAVE A MENTION OF MEASURABLE PRECIPITATION
FOR EITHER EVENT AT THIS TIME. YET ANOTHER SYSTEM WILL IMPACT THE
REGION TOWARDS THE BEGINNING OF NEXT WEEK. AS A RESULT...WE ADDED
A CHANCE OF RAIN OR SNOW MONDAY NIGHT...AND A CHANCE OF RAIN ON
TUESDAY.

AS FAR AS TEMPERATURES ARE CONCERNED...WE GENERALLY UTILIZED THE
NAM 2 METER TEMPERATURES TONIGHT AND WEDNESDAY OWING TO THE
ANTICIPATED NON-DIURNAL TEMPERATURE TREND. WE TRANSITIONED TO A
BLEND OF GUIDANCE INTO THURSDAY NIGHT. THEREAFTER...WE RELIED
HEAVILY ON HPC GUIDANCE. THIS DID RESULT IN SIGNIFICANTLY COLDER
TEMPERATURES OVER THE WEEKEND...WITH LOWS DIPPING INTO THE TEENS
BOTH SATURDAY AND SUNDAY NIGHT.

&&

.AVIATION...
PREVAILING GUSTY SOUTH WINDS WILL GUST TO 30 KNOTS THIS EVENING WITH
THUNDERSTORM GUSTS IN EXCESS OF 50 KNOTS LIKELY THIS EVENING WHEN
SEVERE THUNDERSTORMS ARE EXPECTED. TEMPORARY IFR/LIFR CONDITIONS IN
HEAVY RAIN ARE LIKELY WITH THE EVENING THUNDERSTORMS. OWB AND EVV
MAY SEE THESE CONDITIONS UNTIL SHORTLY AFTER MIDNIGHT AS THE COLD
FRONT WILL NOT EXIT UNTIL AROUND 3 AM WED. THE AIRMASS WILL
TRANSITION OVERNIGHT WITH THE PASSAGE OF THE COLD FRONT ALONG WITH
IFR/MFR CIGS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR BOLLINGER-
     BUTLER-CAPE GIRARDEAU-CARTER-PERRY MO-RIPLEY-SCOTT-STODDARD-
     WAYNE MO.

IL...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-JACKSON-JEFFERSON-
     JOHNSON-PERRY IL-PULASKI-SALINE-UNION IL-WABASH-WAYNE IL-
     WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR GIBSON-PIKE-
     POSEY-VANDERBURGH-WARRICK.

&&

PUBLIC...PRESLEY
AVIATION...SHANKLIN
Hazardous weather outlook, Feb 5, 1:23 PM CST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
123 PM CST TUE FEB 5 2008

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-061030-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
123 PM CST TUE FEB 5 2008

...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTEROON AND EVENING...

...A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR PARTS OF
SOUTHERN ILLINOIS...SOUTHEAST MISSOURI...AND SOUTHWEST INDIANA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING SOUTH OF A LINE FROM NEAR POPLAR BLUFF MISSOURI TO VIENNA
ILLINOIS...TO MARION KENTUCKY...TO NEAR HOPKINSVILLE KENTUCKY.
THERE IS A MODERATE RISK OVER THE REST OF THE AREA.

THUNDERSTORMS WILL BE ON THE INCREASE THROUGHOUT THE AFTERNOON
HOURS. THESE STORMS ARE EXPECTED TO BE SCATTERED IN NATURE AND
THEY MAY DEVELOP INTO SUPERCELLS.

THESE STORMS ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS.

LATER THIS EVENING...THERE MAY BE A SQUALL LINE WHICH DEVELOPS
ALONG THE COLD FRONT WHICH WILL MOVE THROUGH SOUTHEAST MISSOURI
THIS EVENING...REACHING THE MISSISSIPPI RIVER BY MIDNIGHT...THEN
EXITING THE AREA AROUND 2 OR 3 IN THE MORNING.

THE HIGHEST RISK FOR SEVERE WEATHER APPEARS TO BE BETWEEN THE
HOURS OF 4PM AND 2AM. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY CONCERNS WITH ANY SEVERE STORMS...BUT TORNADIC STORMS
CAPABLE OF PRODUCING LONG TRACK TORNADOES ARE ALSO POSSIBLE.

DUE TO THE POTENTIAL FOR EXCESSIVE RAINFALL IN THE VICINITY OF A
STALLED FRONTAL BOUNDARY...FLASH FLOODING WILL BE A POSSIBILITY
THROUGH MIDNIGHT GENERALLY NORTHWEST OF A LINE FROM DEXTER
MISSOURI...TO CAIRO ILLINOIS...TO BOONVILLE INDIANA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DUE TO THE EXPECTED HEAVY RAINFALL...SOME RIVERS MAY GO ABOVE
FLOOD STATE DURING THIS TIME. PLEASE REFER TO ANY RIVER FLOOD
WARNINGS OR STATEMENTS FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON INTO
THIS EVENING.

ALSO...ANY REPORTS OF HEAVY RAIN LEADING TO STREET FLOODING OR ROAD
CLOSURES ARE ENCOURAGED.

In the hours before

Special weather statement, Feb 5, 6:37 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
637 PM CST TUE FEB 5 2008

KYZ017-022-060115-
CHRISTIAN KY-TODD KY-
637 PM CST TUE FEB 5 2008

AT 637 PM...RADAR SHOWED A SUPERCELL CAPABLE OF PRODUCING A TORNADO
MOVING EAST INTO TRIGG COUNTY. IF THIS STORM HOLDS TOGETHER IT IS
MOVING TOWARD THE CITY OF HOPKINSVILLE AND MAY REACH CITY LIMITS
BETWEEN 715 AND 730 PM. THIS IS A POTENTIALLY DANGEROUS STORM AND
SHOULD BE MONITORED CLOSELY.
Local storm report, Feb 5, 6:53 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
653 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND DMG     MURRAY                  36.61N 88.32W
02/05/2008                   CALLOWAY           KY   TRAINED SPOTTER

            SEVERAL TREES DOWN IN AND AROUND THE SOUTH PART OF
            MURRAY. ALSO...STREET SIGNS AND POWER LINES DOWN.

&&

DLL
Local storm report, Feb 5, 7:09 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
709 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     8 NE BENTON             38.09N 88.81W
02/05/2008                   FRANKLIN           IL   TRAINED SPOTTER

            FEW TREES DOWN...ONE ON A POWER LINE AND IT IS SPARKING.

&&

DLL
Local storm report, Feb 5, 7:13 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
713 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     FUNNEL CLOUD     FAIRFIELD               38.38N 88.37W
02/05/2008                   WAYNE              IL   LAW ENFORCEMENT

            HIGHWAY 15 JUST WEST OF FAIRFIELD ILLINOIS.

&&

DLL
Local storm report, Feb 5, 7:26 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
726 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     CANTON                  36.80N 87.96W
02/05/2008                   TRIGG              KY   EMERGENCY MNGR

            1 STRUCTURE DAMAGED DUE TO WIND

0706 PM     TSTM WND DMG     5 N CADIZ               36.94N 87.82W
02/05/2008                   TRIGG              KY   EMERGENCY MNGR

            1 TREE DOWN

&&

DLL
Local storm report, Feb 5, 7:27 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
727 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TSTM WND DMG     CADIZ                   36.87N 87.82W
02/05/2008                   TRIGG              KY   EMERGENCY MNGR

            TREES DOWN JUST SOUTH OF CADIZ.

&&

DLL

The radar

The Memphis radar (KNQA), 162 km away, was scanning. The volume nearest the first event began at 01:31 UTC.

Open the radar archive at this moment

Event by event

4 tornado, 4 hail, 2 thunderstorm wind. Local standard time, as filed.

Tornado, Ripley

When
February 5, 7:31 PM CST to 7:48 PM CST
Where
Ripley County, 0.12 mi SSW of Burr to 2.13 mi W of Naylor
Rating
EF1
Path length
19.96 mi
Path width
200 yd
Continued into
Randolph, Ar (MEG)
Property damage
$80,000
Reported by
NWS Storm Survey
Coordinates
36.498, -90.981

The tornado crossed into Ripley County from Randolph County, Arkansas. There was sporadic tree damage with tops snapped off or uprooted. Several outbuildings (mostly pole barns) were destroyed. Four to five older unattended mobile homes were damaged or destroyed. The last damage noted was an old barn knocked over just southeast of Oxly. The width ranged from 100 to 200 yards. The damage path was broken. Peak winds were estimated near 109 mph.

Hail, Ripley

When
February 5, 7:40 PM CST
Where
Ripley County, Doniphan
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
36.620, -90.820

Hail, Ripley

When
February 5, 8:00 PM CST
Where
Ripley County, 1.31 mi ESE of Fairdealing
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
36.660, -90.600

The hail was reported just south of Highway 160 along County Road 409.

Tornado, Butler

When
February 5, 8:03 PM CST to 8:09 PM CST
Where
Butler County, 3.6 mi SW of Harviell to 2 mi SSE of Harviell
Rating
EF1
Path length
3.38 mi
Path width
300 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
36.633, -90.516

Large trees, limbs, and power poles were snapped off. An old barn was blown over, and a newer barn lost part of its roof and a large door. There was some shingle damage to homes. A large tree was uprooted and fell against a residence. Tree limbs fell on a vehicle and through a bedroom window. Several grain bins were dented by wind-blown debris. One equipment shed was blown away. The average path width was 275 yards. Peak winds were estimated near 90 mph.

Hail, Butler

When
February 5, 8:04 PM CST
Where
Butler County, 0.89 mi NW of Poplar Bluff
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
36.760, -90.410

Tornado, Butler

When
February 5, 8:18 PM CST to 8:24 PM CST
Where
Butler County, 6.5 mi S of Fisk to 5.96 mi E of Broseley
Rating
EF2
Path length
4.27 mi
Path width
200 yd
Continued into
Stoddard, Mo (PAH)
Property damage
$150,000
Reported by
NWS Storm Survey
Coordinates
36.686, -90.220

The tornado touched down near the intersection of Highways FF and CC. Parts of roofs were ripped off of several houses. As it moved east, it threw tin silos more than 900 yards. One of the silos hit a house and likely played a role in destroying the house. The roof and most of the exterior walls were blown off the three bedroom brick house. The family survived in a closet near the back room of the house unhurt. At the same location, an abandoned mobile home was destroyed, and the metal frame was bent. Debris from this area was spread east about 1.5 miles. Peak estimated wind speeds were near 130 mph. The damage path continued into Stoddard County.

Tornado, Stoddard

When
February 5, 8:24 PM CST to 8:38 PM CST
Where
Stoddard County, 2.61 mi WNW of Shover to 3.4 mi N of Bernie
Rating
EF1
Path length
9.63 mi
Path width
100 yd
Continued into
Butler, Mo (PAH)
Property damage
$150,000
Reported by
NWS Storm Survey
Coordinates
36.700, -90.140

The tornado continued eastward from Butler County into western Stoddard County. As it moved through a wildlife refuge close to the county line, trees were damaged. Along County Road 670, a metal barn was destroyed and thrown several hundred yards into a field. A wagon was thrown approximately 150 yards. On County Road 651, a concrete silo was destroyed while an empty grain truck right next to the silo was not damaged. The tornado continued northeast and damaged mainly trees and 14 power poles before it lifted near Highway 25.

Hail, Cape Girardeau

When
February 5, 8:30 PM CST
Where
Cape Girardeau County, 1.3 mi WSW of Neelys Lndg
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.490, -89.520

Pea to quarter sized hail fell at Highways 177 and J.

Thunderstorm Wind, Scott

When
February 5, 8:55 PM CST
Where
Scott County, 0.69 mi N of Lusk
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.040, -89.380

Thunderstorm Wind, Mississippi

When
February 5, 9:15 PM CST
Where
Mississippi County, East Prairie to Charleston
Measured
61 kt (70 mph) estimated gust
Property damage
$40,000
Reported by
Newspaper
Coordinates
36.780, -89.380

Five utility poles were knocked down on Highway 105 near East Prairie. Several trees were toppled, including one that landed on a housing complex in Charleston.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2008Every state in 2008This day in weather historyThe tornado archive for Missouri, 2008Warnings in Missouri, February 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 76846, 76836, 76837, 76842, 76838, 76841, 76840, 76839, 76849, 79432.